# SDR QMLA2014022314018

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Aircraft time: 14,081 hours, 48,502 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 1172311201
- Condition: Missing
- Location: Hydraulic Bay
- Part time: 14,081 hours, 48,502 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

THE PILOT NOTICED THAT THE HYD INSPECTION DOOR ON THE FWD TRANSMISSION DECK CREST COWLING WAS MISSING FROM THE ACFT DURING A PREFLIGHT INSPECTION.  OBTAINED & INSTALLED A SERVICEABLE INSPECTION DOOR.  NO OTHER INFORMATION IS KNOWN AT THIS TIME CONCERNING THE WHEREABOUTS & CAUSE OF THIS INSPECTION DOOR SEPARATING FROM THE ACFT.
